# SDR 7C7A20150914086

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 34,871 hours, 37,115 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 85770001018
- Part serial: FI124
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO RT OTBD GND SPOILER 8 LOCATIONS.  REPAIRED IAW 8-57-7078.
